MathSciNet Relay Station
MathSciNet bibliographic data
MR1443891 (98h:35176) 35L99 (34L05 35P05 47A40 47D06 47E05)
Shubov, Marianna A. Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string. Trans. Amer. Math. Soc. 349 (1997), no. 11, 4481–4499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement